# SDR 9613685530

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  THE ENGINE OIL PRESSURE DROPPED AND ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO MSP.  GROUND MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE.
